# SDR SIMA20131230007

- Difficulty date: December 30, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 29,376 hours, 25,231 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE 2 REV DISAGREE CAME ON DURING TAKEOFF.  ABORTED TAKEOFF, DEFERRED IAW MEL 78-02.
